# SDR CALA2022082402149

- Difficulty date: August 24, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 87,976 hours, 20,966 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NA
- Condition: Corroded
- Location: Sta 365.25
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT B STA 365.25, RBL 24, ON TOP FLOORBEAM REPORTED BY V931845 AFTER FURTHER EVALUATION FOUND DAMAGE IS NOT A FLOOR BEAM IT IS A SEAT TRACK. REMOVED AND REPLACED SEAT TRACK STA 365.25 RBL24 I AW BOEING DWG 141N5130 AND B757 SRM 51-40-02.
